# SDR DALA2018103106369

- Difficulty date: October 26, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 67,352 hours, 25,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 D RING STRAP FELL AT 26 EXIT SLIDE DOOR. CORRECTIVE ACTION: REATTACHED D RING STRAP TO NORMAL POSITION OP CHECK NORMAL. (5149258)
